Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. W. Green
Title: Aspects of the Calculus of Variations
Additional book information: after lectures by Hans Lewy. Berkeley, University of California Press, 1939. 6+96 pp.

Review Information:

Reviewer: W. T. Reid
Journal: Bull. Amer. Math. Soc. 46 (1940), 595-596
DOI: https://doi.org/10.1090/S0002-9904-1940-07238-6